MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy

BOSTON SCIENTIFIC CORPORATION VersaCross Connect LAAC Access Solution; Catheter, Septostomy
Model Number VXAK0107
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the radiofrequency (rf) wire could not cross the septum.During a left atrial appendage closure (laac) procedure a versacross connect laac access solution rf wire was used.The versacross connect dilator inside the watchman trusteer sheath was advanced to the superior vena cava (svc) over the rf wire, then the sheath and dilator were dropped onto the septum after transesophageal echocardiography (tee) imaging ensured proper placement to cross the septum the rf wire was advanced outside the dilator 1-2mm.The button on the generator to deliver rf energy was activated, but the wire did not cross the septum.No error message appeared.All connections were checked and another attempt to cross the septum was made, but the wire still did not advance.It was decided to replace the rf wire, and to use a versacross fixed curve sheath with the rf wire.After positioning the sheath and verifying a proper crossing point with tee again, the generator button was activated, and the replacement wire was able to cross the septum.The laac procedure was then continued and completed with no patient complications.
 
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, or if any further relevant information is received, a supplemental medwatch will be filed.

Brand Name
VersaCross Connect LAAC Access Solution
Common Device Name
Catheter, Septostomy
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
multitenant #2, street #58 zon
cartago, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25689919
Report Number2124215-2026-35433
Device Sequence Number9720571
Product Code DXF
UDI-Device Identifier00685447019497
UDI-Public(01)00685447019497(17)290106(10)38335537
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0107
Device Catalogue NumberVXAK0107
Device Lot Number0038335537
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Supplement Date Received by Manufacturer07/02/2026
08/27/2026
Initial Report FDA Received Date07/02/2026
Supplement Report FDA Received Date07/29/2026
09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale